# SDR 07FDEA00847

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950d-950e
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT BAG BIN FUSE SKIN CORRODED ADJACENT TO STR 29L BETWEEN FS 950D TO 950E.  CUT OUT DAMAGE, FABRICATED REPAIR PLATE AND FILLER FROM MAT 2024-T3.  TREATED AND PRIMED IAW SRM 51-10-2 AND INSTALLED REPAIR IAW SRM 53-30-3, FIG 3.  MAJOR REPAIR.
